Now showing items 1-4 of 4
Cause-Specific Mortality and the Contribution of Immune Reconstitution Inflammatory Syndrome in the First 3 Years after Antiretroviral Therapy Initiation in an Urban African Cohort
(Infectious Diseases Society of America, 2009)
Background. Although many studies have reported high early mortality among patients enrolled in antiretroviral therapy (ART) programs in sub-Saharan Africa—particularly among those individuals with advanced immunodeficiency— ...
Free antiretrovirals must not be restricted only to treatment-naive patients: experience in Uganda suggests that restricting access is not the way forward
(Public Library of Science, 2005-10)
Can response of a pruritic papular eruption to antiretroviral therapy be used as a clinical parameter to monitor virological outcome?
(Lippincott Williams & Wilkins, 2008)
Background: A pruritic papular eruption (PPE) is a common skin manifestation observed in 12–46% of persons with HIV infection living in tropical countries. Objective: To determine whether PPE responds to HAART and whether ...
Is it safe to switch from stavudine to zidovudine after developing symptomatic hyperlactatemia?
(African Health Sciences, 2008-06)
Introduction: In resource limited settings patients on antiretroviral treatment who develop stavudine induced hyperlactatemia are often switched to zidovudine on the basis of published studies that demonstrate that this ...